The last month my equilibrium started messing up. I've fallen twice from things spinning. I also passed out & fell head first last week on to a tile floor. I'm wondering if it could be a drug interaction? I'm taking 100mcg synthroid, 50mg presitiq, 300mg neurontin 2x daily, 40mg pravastatin, 15mg meloxicam, 50mg trazodone, imitrex as needed, xalatan eye drops, cosopt eye drops 2x daily,multi vitamins, fish oil & magnesium. I have fibromyagia, hypothyroidism, glaucoma, interstitial cystitis, migraines & 4 herniated disc. Could this equilibrium/veritgo be caused from a drug interaction?? The only drug that has changed in the last 3 month was an increase in my synthroid from 88mcg to 100mcg.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just took my 5mg Buspirone and I was wondering if I am going to have an interaction to it because?
Posted 15 Nov 2012 • 2 answers
Posted 23 Jul 2013 • 1 answer
Posted 28 May 2014 • 1 answer
Posted 14 Nov 2014 • 3 answers
Posted 11 May 2015 • 2 answers